MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing came off from where it was connected to the quick release over night while the patient was sleeping.The patient woke up with blood glucose level at 267 mg/dl.The site location was right side of abdomen and the pump was also on the right side.The infusion had been in use for one and a half days.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure if there was stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation of the returned used device, it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key8721234
Report Number3003442380-2019-01553
Device Sequence Number1685324
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date06/21/2019
Patient Sequence Number1